# SDR MTNA2020081401

- Difficulty date: August 3, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N800FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 336
- Aircraft time: 38,345 hours, 40,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Dented
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BOTTOM CORNER HAS A DENT. MAINTENANCE COMPLIED WITH AFT CARGO DOOR REPAIR IAW M7 ICAW EO 72R47001-07 REV (IR) DTD JULY 31 COCO AND M7 DWG#72R47001-07 REV (IR) DTD JULY 31 2020.
